70 year old Taking Tri Mix Injections for ED
ERECTILE DYSFUNCTION QUESTION:
I am a 70-year-old uncircumcised man who is taking Tri Mix Injections for ED. I take 1 ML compounded in the following strength DS 35.2 mg/ml Papaverine /1.16 Phentolamine Mesylate/ 11.6 mcg/ml Prostaglandin E1 (alprostadil). However, each time that I use this I have the following problem.
Several hours after I use it blood collects in my foreskin causing a fluid (blood) filled large blister. I must then use a sterile 14 gauge needle to drain it. Can you please tell me why this is occurring? Thank you for your help.
DOCTOR ALSAYES ANSWER:
This is not normal, you should stop taking the injections for now. I’m afraid if you are giving yourself the injections that you might cause some injury to your penile tissues.
Please check with your doctor, he should review the instructions again with you and probably training you again.
I hope this answers your question.